# SDR AALA20060300

- Difficulty date: May 13, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT FIRST CLASS CEILING INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR EMERGENCY LIGHTS AT FIRST CLASS CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
